MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR ESSENTIAL VALVE KIT, BURR-HOLE STYLE, MEDIUM PRE; N/A

INTEGRA NEUROSCIENCES PR ESSENTIAL VALVE KIT, BURR-HOLE STYLE, MEDIUM PRE; N/A
Catalog Number NL8504111
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The essential valve kit (nl8504111) was not returned, and lot number information has not been provided; therefore, device history record (dhr) could not be reviewed.As per complaint report, it is stated that the doctor suspected that ¿it may be a faulty batch¿.However, no lot number was provided and no trends have been identified for catalog nl8504111 that could be related to the reported condition.There are in-process controls throughout the manufacturing process to ensure proper functionality of these devices.Tests such as backflow, leak, occlusion, and pressure test are performed to 100% of the units manufactured.Since the unit will not be returned for evaluation, a root cause determination is not possible at this moment., and failure analysis is not possible.Therefore, the complaint is considered unconfirmed.
 
Event or Problem Description
This report is linked to the following mfg report numbers: 2648988-2025-00022; 2648988-2025-00036; 2648988-2025-00037.An integra authorized distributor reported the following: "during a meeting at the clinical hospital of the medical university of (b)(6), [redacted], who specializes in shunt systems and the treatment of hydrocephalus, presented us an unusual case.She has a 30-year-old female patient who underwent five replacements of the essential shunt system and was referred to her with a non-functioning shunt just two weeks after a reoperation.The reoperations were performed at psk4 hospital in (b)(6), and what is particularly alarming is that all of them took place within the past six months.Yesterday, dr.[redacted] replaced the malfunctioning essential shunt with a mietke valve.Csf examination did not reveal any abnormalities; protein levels were within the normal range.Dr.[redacted] handed over the essential shunt valve to us for further examination.She suspects it may be a faulty batch.¿ implantation date: >> (b)(6) 2025.¿ explant date: >> no data.¿ reference and lot number of the valve? >> no data.¿ how was the valve failure discovered? >> no data.¿ did the patient experience any signs and symptoms due to valve failure? if yes, please explain: >> no data.¿ timeframe between the implantation and the onset of signs and symptoms? ¿ current status of the patient? >> death.¿ event dates of the 5 replacements? >> (b)(6) 2025.¿ were the valves used for the 5 replacements all from integra? >> the last valve implanted was from b.Braun.¿ were these 5 replacements events already reported to us? >> no.Unfortunately, we won't be able to obtain further information from the hospital.The patient has died.The patient's death is not related to valve dysfunction.".

Brand Name
ESSENTIAL VALVE KIT, BURR-HOLE STYLE, MEDIUM PRE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22806914
Report Number2648988-2025-00038
Device Sequence Number8960222
Product Code JXG
UDI-Device Identifier10381780356127
UDI-Public10381780356127
Combination Product (Y/N)N
PMA/510(K) Number
K153041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNL8504111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown